# SDR RRXA001738

- Difficulty date: May 9, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 81,834 hours, 27,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE TO THE DOUBLER ON LONGERON L28L AT FS 600 ,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW DC-8 SRM 51-3-0.
